# SDR FDEA201205211898

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR NR 7 BEAM FORWARD STOP SUPPORT FOUND CRACKED.  REMOVED IAW SRM 51-31-01, REV 49 AND REPLACED IAW SRM 51-33-01 AND 51-35-01, REV 49 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 49.
